# SDR AALA201506229002

- Difficulty date: June 21, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 46,707 hours, 19,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER WALL MOUNTED EXIT LIGHT INOPERATIVE.  REPLACED RT OVERWING EMER WALL MOUNTED EXIT LIGHT IAW AMM 33-51-38-0401.
